# SDR ASAA0843117

- Difficulty date: June 27, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 49,979 hours, 28,139 cycles
- System (JASC): 5240 · Service Doors
- Part: Cotter Pin
- Part number: AN2532160
- Condition: Missing
- Location: R1 Door
- Component: Door
- Component part number: 6545871124
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT CLOSE FOUND LOWER AFT DOOR LATCH BEARING MISSING COTTER PIN AND NUT BACKING OFF.  SECURED LOOSE NUT AND INSTALLED COTTER PIN OPS CHECK GOOD REF MM 52 41 00.
